RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Egorova, Irina Evgen'evna

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:471
Abstract pages:1671
Full texts:419
References:252
E-mail:

http://www.mathnet.ru/eng/person18438
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/213624

Publications in Math-Net.Ru
2018
1. Iryna Egorova, Johanna Michor, Gerald Teschl, “Long-time asymptotics for the Toda shock problem: non-overlapping spectra”, Zh. Mat. Fiz. Anal. Geom., 14:4 (2018),  406–451  mathnet
2017
2. K. Andreiev, I. Egorova, “On the long-time asymptotics for the Korteweg–de Vries equation with steplike initial data associated with rarefaction waves”, Zh. Mat. Fiz. Anal. Geom., 13:4 (2017),  325–343  mathnet  isi
2016
3. I. Egorova, Z. Gladka, G. Teschl, “On the form of dispersive shock waves of the Korteweg–de Vries equation”, Zh. Mat. Fiz. Anal. Geom., 12:1 (2016),  3–16  mathnet  mathscinet  isi
4. I. E. Egorova, E. A. Kopylova, V. A. Marchenko, G. Teschl, “Dispersion estimates for one-dimensional Schrödinger and Klein–Gordon equations revisited”, Uspekhi Mat. Nauk, 71:3(429) (2016),  3–26  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:3 (2016), 391–415  isi  scopus
2015
5. I. Egorova, Z. Gladka, T. L. Lange, G. Teschl, “Inverse Scattering Theory for Schrödinger Operators with Steplike Potentials”, Zh. Mat. Fiz. Anal. Geom., 11:2 (2015),  123–158  mathnet  mathscinet  isi
2013
6. I. E. Egorova, L. A. Pastur, “On asymptotic properties of polynomials orthogonal with respect to varying weights and related topics of spectral theory”, Algebra i Analiz, 25:2 (2013),  101–124  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 25:2 (2014), 223–240  isi  scopus
2010
7. I. Egorova, G. Teschl, “A Paley–Wiener theorem for periodic scattering with applications to the Korteweg–de Vries equation”, Zh. Mat. Fiz. Anal. Geom., 6:1 (2010),  21–33  mathnet  mathscinet  zmath  isi  elib
2008
8. I. Egorova, J. Michor, G. Teschl, “Scattering theory for Jacobi operators with general step-like quasiperiodic background”, Zh. Mat. Fiz. Anal. Geom., 4:1 (2008),  33–62  mathnet  mathscinet  zmath  isi
2005
9. L. B. Golinskii, I. E. Egorova, “Limit sets for the discrete spectrum of complex Jacobi matrices”, Mat. Sb., 196:6 (2005),  43–70  mathnet  mathscinet  zmath  elib; Sb. Math., 196:6 (2005), 817–844  isi  elib  scopus
2003
10. J. Bazargan, I. Egorova, “Jacobi operator with step-like asymptotically periodic coefficients”, Mat. Fiz. Anal. Geom., 10:3 (2003),  425–442  mathnet  mathscinet  zmath
2002
11. I. Egorova, “The scattering problem for step-like Jacobi operator”, Mat. Fiz. Anal. Geom., 9:2 (2002),  188–205  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019